# SDR SWAA2021091407355

- Difficulty date: August 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING TRAILING EDGE ON THE BOTTOM OF THE OTBD FIXED TRAILING EDGE PANEL; THE ATTACHED BULB SEAL BRACKET HAS A CRACK ON THE OTBD END. ; PICTURE ATTACHED / [01] LOCATED; DRILLED AND INSTALLED ALL FASTENERS; EXCEPT THE FASTENERS GOING THRU THE UPPER AREA/WING PANEL PER SRM 51-40-02.; [02] REMOVED AND REPLACED R/H ANGLE PER SRM 51-40-02; [03] C/W
